# SDR 98ZZZX2602

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N233TM
- Make and model: Beech E18S
- Aircraft serial: BA275
- System (JASC): 2701 · Control Column Section
- Part: Column
- Part number: 40418750026
- Condition: Cracked
- Location: Lt Control
- Part time: 10,243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON FRONTSIDE ABOUT 1 INCH LONG.  CRACKS CAUSED BY HIGH TT AND TWISTING LOAD.
